# SDR SWAA2023080476423

- Difficulty date: July 7, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312AT LEVEL STR 5LAT FWD GALLEY AREA 2023-431241<[01] PERFORMED REPAIR ON BS 312 FRAME UPPER CHORD CRACK DAMAGE AT LBL 33 BETWEEN S-5L AND S-6L IAW EA M-22-153-01244  SEE TASK CARD: TTG8Q00M3J6Z;[02] PERFORMED REPAIR ON BS 312 FRAME UPPER CHORD CRACK DAMAGE AT LBL 33 BETWEEN S-5L AND S-6L IAW EA M-22-153-01244  SEE TASK CARD: TTG8Q00M3J6Z
